# SDR ASAA2023070543900

- Difficulty date: July 5, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 33,491 hours, 10,569 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENG. #1 FUEL LEAK FROM RH VSV DRAIN. GROUNDED - YES. ON DEFERRAL.
